# SDR SIMA991862

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DHE1148
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3626 - LANDING GEAR HANDLE WOULD NOT MOVE TO RAISE GEAR AFTER TAKEOFF.  REMOVED AND REPLACED RIGHT OUTBOARD WOW SWITCH.  LANDING GEAR OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
